Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 33, Number 146

All articles in this issue are freely accessible.

Analysis of optimal finite-element meshes in $R^{1}$
I. Babuška and W. C. Rheinboldt.
Math. Comp. 33 (1979), 435-463
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521270
Maximum norm estimates in the finite element method on plane polygonal domains. II. Refinements
A. H. Schatz and L. B. Wahlbin.
Math. Comp. 33 (1979), 465-492
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0502067
Convergence of a finite element method for the approximation of normal modes of the oceans
Mitchell Luskin.
Math. Comp. 33 (1979), 493-519
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521272
An attempt to avoid exact Jacobian and nonlinear equations in the numerical solution of stiff differential equations
Trond Steihaug and Arne Wolfbrandt.
Math. Comp. 33 (1979), 521-534
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521273
An improved version of the reduction to scalar CDS method for the numerical solution of separably stiff initial value problems
Peter Alfeld.
Math. Comp. 33 (1979), 535-539
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521274
Semiexplicit $A$-stable Runge-Kutta methods
G. J. Cooper and A. Sayfy.
Math. Comp. 33 (1979), 541-556
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521275
On the efficient implementation of implicit Runge-Kutta methods
J. M. Varah.
Math. Comp. 33 (1979), 557-561
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521276
Multistep-Galerkin methods for hyperbolic equations
Vassilios A. Dougalis.
Math. Comp. 33 (1979), 563-584
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521277
A fast Cauchy-Riemann solver
Michael Ghil and Ramesh Balgovind.
Math. Comp. 33 (1979), 585-635
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521278
Stability of sequences generated by nonlinear differential systems
R. Leonard Brown.
Math. Comp. 33 (1979), 637-645
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521279
A simplified Galerkin method for hyperbolic equations
R. C. Y. Chin, G. W. Hedstrom and K. E. Karlsson.
Math. Comp. 33 (1979), 647-658
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521280
A collocation solver for mixed order systems of boundary value problems
U. Ascher, J. Christiansen and R. D. Russell.
Math. Comp. 33 (1979), 659-679
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521281
Implementation aspects of band Lanczos algorithms for computation of eigenvalues of large sparse symmetric matrices
Axel Ruhe.
Math. Comp. 33 (1979), 680-687
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521282
Hadamard matrices, finite sequences, and polynomials defined on the unit circle
C. H. Yang.
Math. Comp. 33 (1979), 688-693
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 525685
On stable calculation of linear functionals
Sven-Ake Gustafson.
Math. Comp. 33 (1979), 694-704
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521283
Quadrature rule methods for Volterra integral equations of the first kind
Charles J. Gladwin.
Math. Comp. 33 (1979), 705-716
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521284
On faster convergence of the bisection method for certain triangles
Martin Stynes.
Math. Comp. 33 (1979), 717-721
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521285
A three-dimensional analogue to the method of bisections for solving nonlinear equations
Krzysztof Sikorski.
Math. Comp. 33 (1979), 722-738
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521286
A Legendre polynomial integral
James L. Blue.
Math. Comp. 33 (1979), 739-741
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521287
On the preceding paper “A Legendre polynomial integral” by James L. Blue
Walter Gautschi.
Math. Comp. 33 (1979), 742-743
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521288
New backward recurrences for Bessel functions
Henry C. Thacher.
Math. Comp. 33 (1979), 744-764
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521289
Monte Carlo functional expansion calculation of free molecular flows
A. G. Petschek, R. E. Williamson, W. J. Krauser and P. C. White.
Math. Comp. 33 (1979), 765-777
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521290
The dilogarithm function of a real argument
Robert Morris.
Math. Comp. 33 (1979), 778-787
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521291
Finite sum evaluation of the Gauss hypergeometric function in an important special case
John Detrich and Robert W. Conn.
Math. Comp. 33 (1979), 788-791
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521292
A note on the integral $∫^{∞}_{0}$ $t^{2𝛼-1}(1+t^{2})$ $^{1-𝛼-𝛽}J_{𝜈} (x√(1+t^{2}))dt$
M. L. Glasser.
Math. Comp. 33 (1979), 792-793
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521293
Bernoulli related polynomials and numbers
Ch. A. Charalambides.
Math. Comp. 33 (1979), 794-804
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521294
Tables for the Gaussian computation of $∫_{0}^{∞} x^{𝛼}e^{-x}f(x)dx$ for values of $𝛼$ varying continuously between $-1$ and $+1$
P. Lambin and J. P. Vigneron.
Math. Comp. 33 (1979), 805-811
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521295
The nonabelian simple groups $G$, $G<10^{6}$—minimal generating pairs
John McKay and Kiang Chuen Young.
Math. Comp. 33 (1979), 812-814
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521296
The Hankel power sum matrix inverse and the Bernoulli continued fraction
J. S. Frame.
Math. Comp. 33 (1979), 815-826
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521297
The cyclotomic numbers of order sixteen
Ronald J. Evans and Jay Roderick Hill.
Math. Comp. 33 (1979), 827-835
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521298
Quadratic fields with $3$-rank equal to $4$
F. Diaz y Diaz, Daniel Shanks and H. C. Williams.
Math. Comp. 33 (1979), 836-840
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521299
Two conjectures of B. R. Santos concerning totitives
H. G. Kopetzky and W. Schwarz.
Math. Comp. 33 (1979), 841-844
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521300
Table Errata
Math. Comp. 33 (1979), 845-846
Abstract, references and article information
Full-text PDF Free Access    
Corrigenda: “A note on congruent numbers” (Math. Comp. 32 (1978), no. 141, 293–295)
H. J. Godwin.
Math. Comp. 33 (1979), 847
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521301
Corrigenda: “A comparison of algorithms for rational $l_{∞}$ approximation” (Math. Comp. 27 (1973), 111–121)
C. M. Lee and F. D. K. Roberts.
Math. Comp. 33 (1979), 847
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 521302
Errata: “Certain pure cubic fields with class-number one” [Math. Comp. 31 (1977), no. 138, 578–580; MR 55 #5578]
H. C. Williams.
Math. Comp. 33 (1979), 847-848
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 535439
Corrigenda
Math. Comp. 33 (1979), 847-848
Abstract, references and article information
Full-text PDF Free Access